# SDR ABXA060017

- Difficulty date: October 12, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- Engine: Pwa JT3D7
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5644011
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER ANGLE ON PRESSURE WEB ON FWD BULKHEAD STA. 857, FORWARD OF RT. WHEEL WELL, APPROXIMATELY LONGERON 24. WING TO BODY ANGLE AT STA. 857 CORRODED BEYOND LIMITS. ANGLE REMOVED FROM LBL13 - RBL 57.5 AND NEW SECTION INSTALLED IAW SRM 51-1-20.
